# SDR SWAA2013060316678

- Difficulty date: May 13, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 53,719 hours, 43,406 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817829
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR INNER DOOR AFT EDGE DELAMINATED.  R & R DOOR IAW MM.
